# SDR FDEA201106222703

- Difficulty date: June 22, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 49,408 hours, 16,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500 S37l
- Part time: 49,408 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 500, STR 37L, EXTERNAL FUSELAGE HAS DOUBLER NOT IAW SRM OR APPROVED DATA. COMPLIED, REPAIRED IAW EA 8-5330-152407, DATED 6-29-11.   LEAK CHECKED IAW AMM21-00-01-5-0, NO LEAKS NOTED.
